Group photo
Author:
LARISSA238's Photo LARISSA238 SparkPoints: (88,353)
Fitness Minutes: (90,279)
Posts: 8,949
3/12/16 4:46 P

My SparkPage
Send Private Message
Reply
A good resource for me is a book called "Pathways To Recovery" and it covers healing from all sorts of conditions. So far I don't know if they have something for withdrawals, but it's a good resource anyway. I just finished getting off Geodon and I still get nerve twitches sometimes. If you are having trouble, just go slower on your taper. Every person''s body is different... talk to your doctor if you have more questions. *hugs*

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.8 
191.7
187.475
183.25
179.025
174.8
ANGIEN9's Photo ANGIEN9 Posts: 3,772
3/11/16 6:58 P

My SparkPage
Send Private Message
Reply
I have tried to go off medication. It doesn't work for me. I go to therapy once a week and then I see my psychiatrist every two months. In my case, my chemical imbalance is bad. I also have PTSD and am dealing with the effects of that. I do EMDR and that is helping a lot. Good luck getting pregnant. That is so exciting!!

~~Angie ~~
Just taking it one day at a time!!!



 current weight: 266.0 
267
242.75
218.5
194.25
170
MRSFERGU's Photo MRSFERGU Posts: 89
3/11/16 6:47 P

Send Private Message
Reply
after taking it for about 3 months I got really bad tremors in my right hand. scared the crap out of me, & quit cold turkey. the tremors stopped & the rest of that mess in my head I just went 2 therapy. It just wasn't worth it. (abilify)

Edited by: MRSFERGU at: 3/11/2016 (19:23)
 current weight: 210.0 
210
208
206
204
202
KKKAREN's Photo KKKAREN Posts: 12,754
3/11/16 12:31 P

My SparkPage
Send Private Message
Reply
I have already weened off Ability and don't remember having any effects from it. I am currently being weened off Lithium because, after taking it for many years, it has ruined my thyroid gland and my kidneys have started to fail. I am down to 300 mgs and feel slightly ajar. I am sleeping better, dreaming deeply but waking early. For me, lack of sleep can trigger manic episodes so I'm being very watchful. I'm not so thirsty so I'm not drinking so much water therefore not running to the bathroom so often, this leads to better nights sleep. My advice to you is to maintain a routine, a schedule, maybe keep a list of your daily chores instead of randomly doing stuff. Make sure you eat well, sleep well and exercise. These things are good for everyone not just those of us that are Bipolor. I once went off all meds for 20 years and was able to maintain without incident before I had another attack. Stress in my life at the time and in my opinion were the cause. Be strong and good luck with the pregnancy.

Karen


Total SparkPoints: 255,623
250,000
262,499
274,999
287,499
299,999
SparkPoints Level 23
MMMBUJI6's Photo MMMBUJI6 Posts: 1,111
3/11/16 12:10 P

My SparkPage
Send Private Message
Reply
Anyone else wean themselves from Abilify before? I've started weaning slowly but it's having a weird effect on me. I thought it would push me to the depressed side but it seems to be making me more manic. I feel crazy. I need to be off my meds so I can get and be pregnant without harming the fetus.

Any tips for being medication free but staying stable and sane at the same time?

 current weight: 179.0 
179
169.25
159.5
149.75
140
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder Health Resources Posts

Topics:
Last Post:
9/22/2018 5:55:02 AM
9/29/2018 6:44:46 PM
8/18/2018 12:27:20 PM
9/22/2018 8:00:46 AM
9/19/2018 2:11:41 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=753x1831x63871309

Review our Community Guidelines